# SDR DALA2023061304842

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 74,210 hours, 28,236 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 R1 DOOR SLIDE LIGHT NOT ILLUMINATING. ARMING HANDLE SEEMS TO BE IN A BIND. CORRECTIVE ACTION: SLIDE ARM LIGHT OPS NML REF B757 25-66. (9725760)
